# SDR FDEA202509291845

- Difficulty date: September 29, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N134FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43550
- Aircraft time: 18,576 hours, 7,209 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146T5869142
- Condition: Damaged
- Location: Zone 200
- Part time: 18,576 hours, 7,209 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN FLOOR PANEL 252BFF, MAIN DECK CARGO COMPARTMENT. MAIN DECK CARGO COMPARTMENT FLOOR PANEL 252BFF WAS REPAIRED IAW B767 SRM 53-00-50-  2R PAR 4B FIG 201 SHEET 2 REV 92 APR 15, 2025.
